# SDR CA120417018

- Difficulty date: April 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Condition: Worn
- Location: Bs 498-596
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ELEVATOR AND RUDDER MAIN CABLE INSPECTION, ALL 4 CABLES WERE FOUND TO HAVE WEAR, BLENCHED CABLES, IN THE AREA WHERE THE CABLES RUN THROUGH GAMMA TUBES, BS 498-596, FURTHER INVESTIGATION FOUND THAT GAMMA TUBES WERE BOWING AND CAUSING CABLES TO RUB AGAINTS INSIDE OF THE TUBES.  ADDITIONAL CLAMPS WERE INSTALLED ON GAMMA TUBES TO PREVENT THEM FROM BOWING.
